Solution of the Boundary-Value Problem of Heat Conduction with Periodic Boundary Conditions

Kanca F., Baglan I.

UKRAINIAN MATHEMATICAL JOURNAL, vol.72, no.2, pp.232-245, 2020 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 72 Issue: 2
  • Publication Date: 2020
  • Doi Number: 10.1007/s11253-020-01778-x
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus, Academic Search Premier, MathSciNet, zbMATH
  • Page Numbers: pp.232-245
  • Kocaeli University Affiliated: Yes


We investigate the solution of the inverse problem for a linear two-dimensional parabolic equation with periodic boundary and integral overdetermination conditions. Under certain natural regularity and consistency conditions imposed on the input data, we establish the existence, uniqueness of the solution, and its continuous dependence on the data by using the generalized Fourier method. In addition, an iterative algorithm is constructed for the numerical solution of the problem.